MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC NECK FIX BOLT L90 TAN; ROD, FIXATION, INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC NECK FIX BOLT L90 TAN; ROD, FIXATION, INTRAMEDULLARY
Model Number 04.168.290S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Pma/510k #: device is not distributed in the united states, but is similar to device marketed in the usa.(b)(4).Device evaluated by mfr, manufacture date: investigation summary product was not returned.Based on the information available, it has been determined that no corrective and preventive action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.A review of the device history record: part: 04.168.290 (60123908), lot: 2l78776, manufacturing site: (b)(4), release to warehouse date: 09.Jan.2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2019, the patient underwent a hardware removal due to infection and implant cut through the femoral head.Initially, the patient was implanted with femoral neck system about 3-6 months ago to treat a subcapital femoral neck fracture.As per the surgeon, the antirotation screw and barrel length measured out to be the same size as recommended in the surgical technique.The plate also had two (2) unknown unicortical locking screws that remained intact.Patient outcome and surgery delay were unknown.This complaint involves four (4) devices.This report is for one (1) neck fix bolt l90 tan.This report is 2 of 4 for (b)(4).

Brand Name
NECK FIX BOLT L90 TAN
Common Device Name
ROD, FIXATION, INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key8796236
Report Number2939274-2019-59224
Device Sequence Number1668804
Product Code HSB
UDI-Device Identifier10886982274748
UDI-Public(01)10886982274748
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number04.168.290S
Device Catalogue Number04.168.290
Device Lot Number2L78776
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2019
Initial Report FDA Received Date07/16/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;